# SDR ASAA11410025

- Difficulty date: July 4, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,719 hours, 32,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65516983
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 22R STA 907 STR SPLICE HAS SEVERAL ELONGATED HOLES.  RECEIVED NEW STR SPLICE LOCATED AND DRILLED NEW PART AND INSTALLED IAW B737 400 SRM 51 40 05.
